# SDR QMLA2010011610001

- Difficulty date: January 16, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N117J
- Make and model: Bolkms BK117B1
- Aircraft serial: 7227
- Aircraft time: 10,952 hours, 38,029 cycles
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Fitting
- Part number: 1053040212
- Condition: Cracked
- Location: T/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP OF TAIL ROTOR GEARBOX CHIP DETECTOR DISCOVERED CRACK IN VERTICAL FIN NOSE RIB AT TAIL ROTOR GEARBOX ATTACHMENT POINT.  FURTHER INVESTIGATION REVEALED THAT TAIL ROTOR GEARBOX FITTING WAS ALSO CRACKED AT UPPER LT CORNER.  ACFT WAS REMOVED FROM SERVICE FOR REPAIR/REPLACEMENT OF PARTS.
